| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported via health canada¿s medical devices online database: "(b)(4): chemical exposure.(b)(4): no health consequences or impact.(b)(4): fluid leak." no other information regarding the event was provided.
Event or Problem Description
It was reported via health canada¿s medical devices online database: "e2003 - chemical exposuref26 - no health consequences or impacta050401 - fluid leak." additional information received:: during patient¿s chemotherapy infusion, the picc line leaked (at point where cap screws onto lumen).The infusion was stopped; a small, wet spot on patient¿s arm was washed and dried.Chemotherapy line was capped and removed.When the picc was flushed, leakage was noted from the saline cap connection.Cap was removed and a new one placed; same leakage occurred.Cap was removed and flushed with saline directly; no leakage occurred.A small bump near the end of the picc lumen was noted.Interventional radiology (ir) notified; ir nurse added extension tubing as a temporary fix.Writer used peripheral iv site to continue chemo treatment.Picc was exchanged.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.